# SDR SWIA2021081960433

- Difficulty date: July 24, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-333 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R HAS CORROSION BETWEEN FS 280.00 AND FS 333.00     (C-CHECK RO 8/18/2021)    INSTALLED NEW SERVICEABLE STRINGER 23R BETWEEN FS280-FS333 REF. CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM  51-42-21-001-001-A01 AND BOMBARDIER DWG NO. SH670-31630 REV. F. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TACK CARD 51-900-1002-SKY
